MathSciNet Relay Station
MathSciNet bibliographic data
MR2100070 (2005j:60115) 60H10 (34K11 34K50 93E03)
Gushchin, Alexander A.; Küchler, Uwe On oscillations of the geometric Brownian motion with time-delayed drift. Statist. Probab. Lett. 70 (2004), no. 1, 19–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement